# SDR R61A201202230145

- Difficulty date: February 23, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 10,887 hours, 8,725 cycles
- System (JASC): 2540 · Lavatories
- Part: Screw
- Part number: NAS51731
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD LAV FLOOR SPLIT PLATE BRACKETS HAVE 4 SCREWS CORRODED.  MAINTENANCE REMOVED AND REPLACED FOUR EACH SCREWS IN BRACKETS FOR FLOOR SPLIT JOINT PLATES IN FORWARD LAV IAW EMB 175 AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
